| Catalog Number |
CS-15192-VFE |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn(b)(4).
Event or Problem Description
It was reported "the catheter was inserted without problem.After that, however, water leaked and blood could not be removed.Therefore, the catheter was removed and replaced with a new one.No injury to the patient occurred.It is unknown at present from which part of the catheter the leak occurred." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.